On characteristics of circle-invariantp resymplecticf orms

Augustin Banyaga, Philippe Rukimbira

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove that a circle-invariant exact 2-form of rank 2n on a compact (2n+ 1)-dimensional manifold admits two closed characteristics. This solves a particular case of a generalized Weinstein conjecture.

Original languageEnglish (US)
Pages (from-to)3901-3906
Number of pages6
JournalProceedings of the American Mathematical Society
Volume123
Issue number12
DOIs
StatePublished - Dec 1995

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On characteristics of circle-invariantp resymplecticf orms'. Together they form a unique fingerprint.

Cite this